Doctor insights on:
Cause Of Ak Mycin Allergy
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
The usual culprits: The causes of allergy are many but the symptoms are predictable & limited. Hives, swelling of hands, feet, eyelids & lips called angioedema, breathing issues due to windpipe swelling or asthma & GI symptoms like nausea, vomiting, abdominal pain & diarrhea. Since Erythromycin commonly causes GI symptoms it's hard to tell if this is allergy or intolerance when skin or breathing symptoms are absent. ...Read more
Excellent choices: But it depends on the bacteria being treated. For streptococcal tonsillitis penicillin & Amoxicillin are excellent choices. Your physician will make the appropriate choice based upon (1) any other antibiotic allergies or intolerances that you have (2) the infection being treated and (3) potential interactions with other drugs that you take for other conditions. ...Read more
EryPed allergy: EryPed (erythromycin ethyl succinate) is an antibiotic medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www.drugs.com/sfx/eryped-side-effects.html ...Read more
My son has pink eye, not sure if from allergies or bacterial does he need erythromycin drops or can I treat at home, how do I treat? Can you call in a prescription to treat this?
Skin dryness: Skin dryness is a common effect when Retin-A is used even at normal dosing. I doubt any effect from the topical erythromycin. Sometimes reducing the total hours left on the face or reducing the strength of the med can help, or using it every other day. If you are happy with the overall improvement in your skin, you may want to just work with it & try some hydrating agents during the day. ...Read moreSee 1 more doctor answer
Acne Tratment : Topical Erythromycin is an an effective treatments for mild acne, but long term use is not generally advocated. Side effects can include sensitivity to the drug, development of resistant strains of bacteria, upset stomach, and other side effects. Some preparations contain benzoyl peroxide, which has been identified as a cancer promoter in some studies. Always check with your dermatologist! ...Read moreSee 1 more doctor answer
Yes: A common side effect with that medication. ...Read more
Can I take tetracycline and erythromycin to cure acne caused by hormone unbalance? And in what dose? I was prescribed Vit H but it didn't help.
Can we use erythromycin for ear pain , caused due to swimming in dirty water, i am of 29 years of age female?
Not recommended: You would be better served by having an evaluation by a physician. You may have an external infection or it may be an internal infection. Or the pain may be coming from a different source. Each are treated differently. ...Read more
After one month of taking erythromycin for acne my face is getting worse. What should I do? Is this normal for this drug to act I have struggled with acne forever. I've tried other medication.Minocycline worked for two years then caused my optic nerves to
I : I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement). There are other antibiotics and oral and topical medications that can help (depends on the type, location, severity of acne which might be most appropriate for you). Read about acne treatment options at the link below. I hope that helps! ...Read more